# SDR 98ZZZX2833

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370240
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EWR/IAD - FLT 6468 - DURING TAXI AT 0740 HRS ON 6-30-98, AIRCRAFT RETURNED TO GATE DUE TO RT ENGINE FIRE INDICATION.  MAINTENANCE INSPECTED AND FOUND BAD RT ENGINE ZONE 1 FIRE LOOP.  MAINTENANCE REMOVED AND REPLACED RT ENGINE FIRE LOOP AND BOTH FIRE BOTTLES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  OPER CONTROL NR VTZA98231.
